Alert archive / California / Winter Storm Warnings in 2011
Winter Storm Warning 4, NWS San Diego, CA
NWS San Diego, CA issued this winter storm warning at Feb 26, 2011, 4:43 PM PST for San Bernardino County, California. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2011, 4:43 PM PST (00:43 UTC)
- Expired
- Feb 26, 2011, 7:10 PM PST
- In force
- 2 hr
- Issued by
- NWS San Diego, CA
County San Bernardino County, CA
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 0.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1817 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
182 WWUS46 KSGX 270043 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 443 PM PST SAT FEB 26 2011 ...SNOW SHOWERS CONTINUING IN THE MOUNTAINS THROUGH THIS EVENING... .THE COLD WINTER STORM WILL CONTINUE TO BRING SNOW SHOWERS AND SNOW SQUALLS THIS EVENING. THE SNOW LEVELS WILL LOWER TO 2000 TO 2500 FEET TONIGHT. CAZ055-060-270800- /O.NEW.KSGX.WS.W.0004.110227T0043Z-110227T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...CRESTLINE... FAWNSKIN...FOREST FALLS...I-15 AT CAJON SUMMIT... I-15 AT 3500 FEET...LAKE ARROWHEAD...MOUNT BALDY... MOUNTAIN HOME VILLAGE...OAK GLEN...PHELAN...RUNNING SPRINGS... TWIN PEAKS...WRIGHTWOOD...ADELANTO...APPLE VALLEY...EL MIRAGE... HELENDALE...HESPERIA...LUCERNE VALLEY...VICTORVILLE 443 PM PST SAT FEB 26 2011 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW SHOWERS AND SNOW SQUALLS WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS AND UPPER DESERTS THROUGH THIS EVENING. * SNOW LEVELS: 2000 TO 2500 FEET...LOWERING TO 1500 AT TIMES. * SNOW ACCUMULATIONS: ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES IN HEAVY SNOW SQUALLS IN THE MOUNTAINS...ADJACENT FOOTHILLS AND THE GRANITE MOUNTAINS. * TIMING: THIS EVENING * WINDS: WEST 15 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY: REDUCED IN SNOW SQUALLS. * IMPACTS: BRIEF HEAVY SNOW SQUALL...LOW VISIBILITIES...AND SNOW COVERED ROADS IN THE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ058-271100- /O.CON.KSGX.WS.W.0003.000000T0000Z-110227T1100Z/ SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...BOULEVARD...CAMERON...CAMPO... CUYAMACA...DESCANSO...JULIAN...LAKE HENSHAW...MORENA VILLAGE... MOUNT LAGUNA...OAK GROVE...PINE HILLS...PINE VALLEY...RANCHITA... SANTA YSABEL...WARNER SPRINGS 443 PM PST SAT FEB 26 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * ELEVATION: ABOVE 3500 FEET. * SNOW LEVELS: LOWERING TO 2000 TO 2500 FEET TONIGHT. * SNOW ACCUMULATIONS: TOTAL AMOUNTS OF 10 TO 16 INCHES ABOVE 3500 FEET WITH LOCAL AMOUNTS OF 16 TO 24 INCHES AT ELEVATIONS ABOVE 5500 FEET. * TIMING: THROUGH TONIGHT. * LOCATIONS INCLUDE: BOULEVARD...CUYAMACA...DESCANSO...JULIAN... MOUNT LAGUNA...PINE VALLEY...RANCHITA. * WINDS: SOUTHWEST 2O TO 30 MPH WITH GUSTS TO 50 MPH. * VISIBILITY: NEAR ZERO AT TIMES IN SNOW SQUALLS...HEAVY SNOW...BLOWING SNOW...AND DENSE FOG. * IMPACTS: A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SNOWFALL WILL IMPACT ALL MOUNTAIN ROADS...AND TRAVELERS ON INTERSTATE 8 THROUGH THE SAN DIEGO COUNTY MOUNTAINS. && $$ CAZ056-270800- /O.CON.KSGX.WS.W.0003.000000T0000Z-110227T0800Z/ RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...AGUANGA...ANZA... GARNER VALLEY...IDYLLWILD...MOUNTAIN CENTER...PINE COVE... PINYON PINES...VISTA GRANDE 443 PM PST SAT FEB 26 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * ELEVATION: ABOVE 3500 FEET. * SNOW LEVELS: LOWERING TO 2000 TO 2500 FEET TONIGHT. * SNOW ACCUMULATIONS: TOTAL SNOW AMOUNTS OF 12 TO 16 INCHES ABOVE 3500 FEET WITH LOCAL AMOUNTS OF 18 TO 24 INCHES AT ELEVATIONS ABOVE 5500 FEET. * TIMING: THROUGH EARLY TONIGHT. * LOCATIONS INCLUDE: AGUANGA...ANZA...GARNER VALLEY... IDYLLWILD...MOUNTAIN CENTER...PINE COVE...PINYON PINES... VISTA GRANDE * WINDS: SOUTHWEST 2O TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY: NEAR ZERO AT TIMES IN HEAVY SNOW SQUALLS...BLOWING SNOW...AND DENSE FOG. * IMPACTS: A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. ALL MOUNTAIN ROADS WILL BE AFFECTED. ALWAYS CARRY CHAINS AND TAKE EXTRA FOOD AND CLOTHING IF YOU MUST TRAVEL INTO THE MOUNTAINS. && $$ MOEDE
1 follow-up statement
487 WWUS46 KSGX 270310 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 710 PM PST SAT FEB 26 2011 ...SNOW SHOWERS CONTINUING IN THE SAN DIEGO COUNTY MOUNTAINS TONIGHT... .SNOW SHOWERS AND SNOW SQUALLS WILL CONTINUE ACROSS THE SAN DIEGO COUNTY MOUNTAINS TONIGHT. THE SNOW LEVELS WILL LOWER TO 2000 TO 2500 FEET. CAZ055-060-270415- /O.CAN.KSGX.WS.W.0004.000000T0000Z-110227T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...CRESTLINE... FAWNSKIN...FOREST FALLS...I-15 AT CAJON SUMMIT... I-15 AT 3500 FEET...LAKE ARROWHEAD...MOUNT BALDY... MOUNTAIN HOME VILLAGE...OAK GLEN...PHELAN...RUNNING SPRINGS... TWIN PEAKS...WRIGHTWOOD...ADELANTO...APPLE VALLEY...EL MIRAGE... HELENDALE...HESPERIA...LUCERNE VALLEY...VICTORVILLE 710 PM PST SAT FEB 26 2011 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WINTER STORM WARNING. ISOLATED RAIN AND SNOW SHOWERS WILL TAPER OFF THIS EVENING. LITTLE ADDITIONAL ACCUMULATION IS LIKELY. $$ CAZ056-270415- /O.CAN.KSGX.WS.W.0003.000000T0000Z-110227T0800Z/ RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...AGUANGA...ANZA... GARNER VALLEY...IDYLLWILD...MOUNTAIN CENTER...PINE COVE... PINYON PINES...VISTA GRANDE 710 PM PST SAT FEB 26 2011 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WINTER STORM WARNING. WIDESPREAD HEAVY SNOWS HAVE ENDED. HOWEVER...SCATTERED SNOW SHOWERS WILL CONTINUE TONIGHT WITH AN ADDITIONAL INCH OF ACCUMULATION IN SOME AREAS. $$ CAZ058-271100- /O.CON.KSGX.WS.W.0003.000000T0000Z-110227T1100Z/ SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...BOULEVARD...CAMERON...CAMPO... CUYAMACA...DESCANSO...JULIAN...LAKE HENSHAW...MORENA VILLAGE... MOUNT LAGUNA...OAK GROVE...PINE HILLS...PINE VALLEY...RANCHITA... SANTA YSABEL...WARNER SPRINGS 710 PM PST SAT FEB 26 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A WINTER STORM WARNING FOR HEAVY SNOW SHOWERS REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * ELEVATION: ABOVE 3500 FEET. * SNOW LEVELS: LOWERING TO 2000 TO 2500 FEET TONIGHT. * SNOW ACCUMULATIONS: AN ADDITIONAL 2 TO 4 INCHES OF SNOW IN THE MOUNTAINS OVERNIGHT. * LOCATIONS INCLUDE: BOULEVARD...CUYAMACA...DESCANSO...JULIAN... MOUNT LAGUNA...PINE VALLEY...RANCHITA. * WINDS: SOUTHWEST 2O TO 30 MPH WITH GUSTS TO 50 MPH. * VISIBILITY: NEAR ZERO AT TIMES IN SNOW SQUALLS...BLOWING SNOW AND DENSE FOG. * IMPACTS: TEMPERATURES WILL FALL WELL BELOW FREEZING TONIGHT. MANY ROADS IN THE MOUNTAINS MAY BE SNOW AND ICE COVERED THROUGH SUNDAY MORNING. BLACK ICE MAY FORM ON INTERSTATE 8 THROUGH THE SAN DIEGO COUNTY MOUNTAINS. MOTORISTS SHOULD DRIVE WITH EXTREME CAUTION. && $$ MOEDE
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Feb 26, 1:00 PM PST, 3 hours 43 minutes earlier.
Area forecast discussion, Feb 26, 1:00 PM PST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
100 PM PST SAT FEB 26 2011
.SYNOPSIS...SHOWERS AND POSSIBLE THUNDERSTORMS WITH LOCALLY HEAVY
RAIN POSSIBLE THIS AFTERNOON...DECREASING OVERNIGHT. COLD TODAY AND
TONIGHT WITH LOCAL FROST INLAND SUNDAY MORNING. HIGH PRESSURE ALOFT
MOVES OVER SUNDAY...CONTINUING THROUGH THE WEEK.
&&
.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.
COLD UNSTABLE AIR BEHIND THE FRONT WITH SHOWERS AND THE POTENTIAL
FOR THUNDERSTORMS THROUGH AFTERNOON. SNOW LEVEL AROUND 2500 TO 3000
FT AND LOWERING TO AROUND 2000 FT WITH LOCALLY LOWER SNOW TO
POSSIBLE 1000 FT THIS EVENING. SNOW OVER 2 FEET IN THE SAN
BERNARDINO MOUNTAINS AND ABOUT A FOOT AND A HALF IN THE HIGHER
ELEVATIONS OF SAN DIEGO COUNTY MOUNTAINS. THE FRONT HAS EXITED THE
AREA AND A FEW LOCALLY HEAVY CONVECTIVE SHOWERS DEVELOPED EARLY THIS
AFTERNOON. THE SHOWERS AND POSSIBLE THUNDERSTORMS WILL CONTINUE
THROUGH AFTERNOON...DECREASING OVERNIGHT. ISOLATED RAIN FROM SHOWERS
COULD BE ABOUT ONE QUARTER INCH TO ONE HALF INCH WITH AROUND 6
INCHES OF SNOW IN THE MOUNTAINS WITH LOCALLY HIGHER AMOUNTS. IT WILL
BE COLD TODAY WITH HIGH TEMPS ABOUT 12 TO 24 DEGREES BELOW SEASONAL
AVERAGES AND THERE COULD BE A NUMBER OF RECORD LOW MAX TEMPERATURES.
SUNDAY MORNING WILL BE COLD AS CLOUDS DECREASE WITH AREAS OF FROST
INLAND. HIGH PRESSURE ALOFT WILL MOVE OVER SUNDAY AND INCREASE
THROUGH TUESDAY. A WEAK SYSTEM IS EXPECTED TO MOVE TO THE NORTH
WEDNESDAY WITH SOME MID AND HIGH CLOUDS MOVING OVER. HIGH PRESSURE
ALOFT INCREASES A LITTLE THURSDAY AND THEN MORE FRIDAY. COLD
TODAY... SLIGHTLY WARMER SUNDAY...WARMER MONDAY AND
TUESDAY...SLIGHTLY COOLER WEDNESDAY...SLIGHTLY WARMER
THURSDAY...WARMER FRIDAY THROUGH SATURDAY.
&&
.AVIATION...
262100Z...SHOWERS ASSOCIATED WITH AN UPPER LEVEL LOW WILL RESULT IN
MVFR TO VFR CIGS/VIS...AND BRIEFLY LOWER IN CONVECTIVE SHWRS AND
POSSIBLE TSTMS WITH HAIL. MOIST UPSLOPE FLOW WILL OBSCURE HIGHER
TERRAIN THROUGH TONIGHT IN CLOUDS...SNOW AND FOG. SW TO W WINDS
GUSTING TO 40 KTS OVER THE RIDGE TOPS...MAINLY IN SAN DIEGO
COUNTY...WILL CONTINUE TO RESULT IN STRONG UDDFS AND ROTORS DOWNWIND
INTO THE DESERTS. THE WINDS WILL SHIFT WEST AND WEAKEN TO 25 TO 30
KTS AFTER 00Z WITH MODERATE UDDFS CONTINUING INTO TONIGHT.
.MARINE...
262100Z...MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE ALONG WITH
BUILDING SEAS TO AROUND 8 FT. THE ROUGH SEAS AND WIND GUSTS IN THE
25 KT RANGE WILL CONTINUE MARGINAL SMALL CRAFT ADVISORY CONDITIONS
INTO TONIGHT. ISOLATED TSTMS POSSIBLE TODAY AND TONIGHT DUE TO VERY
COLD AND UNSTABLE AIR OVER THE AREA. SMALL HAIL IS POSSIBLE.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WINTER STORM WARNING UNTIL TO 4 PM PST TODAY ABOVE 3500 FEET
FOR THE SAN BERNARDINO COUNTY MOUNTAINS.
WINTER STORM WARNING UNTIL 4 PM PST TODAY ABOVE 2500 FEET FOR
THE APPLE AND LUCERNE VALLEYS.
WINTER STORM WARNING THROUGH MIDNIGHT PST TONIGHT ABOVE
3500 FEET FOR THE RIVERSIDE COUNTY MOUNTAINS.
WINTER STORM WARNING THROUGH 3 AM PST SUNDAY ABOVE 3500 FEET
FOR THE SAN DIEGO COUNTY MOUNTAINS.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE SAN DIEGO COUNTY
COASTAL AREAS...THE SAN DIEGO COUNTY VALLEYS...THE SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS AND THE ORANGE COUNTY
COASTAL AREAS.
PZ...SMALL CRAFT ADVISORY UNTIL 10 AM PST SUNDAY FOR THE COASTAL
WATERS OFF SAN DIEGO COUNTY.
&&
PUBLIC...WHITLOW
AVIATION/MARINE...SMALLHazardous weather outlook, Feb 26, 4:00 AM PST, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST SAT FEB 26 2011 CAZ042-043-048-050-055>058-060>062-PZZ750-775-270000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 AM PST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A COLD WINTER STORM WILL BRING RAIN...STRONG WINDS...AND VERY LOW SNOW LEVELS. SEVERAL WARNINGS...WATCHES AND ADVISORIES ARE IN EFFECT INCLUDING WINTER STORM WARNING...WIND ADVISORY...FLASH FLOOD WATCH...AND SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. VERY COLD SATURDAY NIGHT WITH TEMPERATURES FALLING NEAR OR BELOW FREEZING IN THE INLAND VALLEYS. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS REQUESTED. ATKIN
In the hours before
Local storm report, Feb 26, 2:48 PM PST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
248 PM PST SAT FEB 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL REDLANDS 34.06N 117.17W
02/26/2011 E0.25 INCH SAN BERNARDINO CA TRAINED SPOTTER
GRAUPEL FALLING AT 1120 FEET ELEVATION...BEGINNING TO
STICK
0238 PM HAIL 4 SE TEMECULA 33.46N 117.08W
02/26/2011 E0.25 INCH RIVERSIDE CA PUBLIC
PEA SIZE OR SMALLER HAIL FROM 238 PM TO 245 PM
&&
PURPURALocal storm report, Feb 26, 3:33 PM PST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
333 PM PST SAT FEB 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL BONITA 32.67N 117.03W
02/26/2011 U0.25 INCH SAN DIEGO CA PUBLIC
HAIL OR GRAUPEL AT 250 PM
0241 PM SNOW WRIGHTWOOD 34.36N 117.63W
02/26/2011 M26.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
26 INCHES TOTAL AT WRIGHTWOOD AT 6000 FEET. 4 INCHES
ADDITIONAL SINCE THIS MORNING.
&&
PURPURALocal storm report, Feb 26, 3:38 PM PST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
338 PM PST SAT FEB 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL VALLEY CENTER 33.22N 117.01W
02/26/2011 E0.25 INCH SAN DIEGO CA TRAINED SPOTTER
PEA SIZE HAIL AT VALLEY CENTER LASTING ABOUT 1 MINUTE.
&&
PURPURALocal storm report, Feb 26, 4:18 PM PST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
418 PM PST SAT FEB 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL FALLBROOK 33.37N 117.24W
02/26/2011 E0.25 INCH SAN DIEGO CA FIRE DEPT/RESCUE
PEA SIZE HAIL FROM 402 TO 412 PM AT FALLBROOK.
&&
PURPURALocal storm report, Feb 26, 4:27 PM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
427 PM PST SAT FEB 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 4 ESE TEMECULA 33.48N 117.06W
02/26/2011 E0.25 INCH RIVERSIDE CA PUBLIC
HAIL UP TO PEA SIZE FOR 5 MINUTES IN SOUTHEAST TEMECULA
IN THE REDHAWK NEIGHBORHOOD
&&
PURPURALocal storm report, Feb 26, 4:34 PM PST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
434 PM PST SAT FEB 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL ALPINE 32.84N 116.76W
02/26/2011 E0.25 INCH SAN DIEGO CA PUBLIC
BEGINNING 155 PM SMALL HAIL OR SLEET WITH A SMALL
ACCUMULATION AT ALPINE.
&&
PURPURAThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 3:00 AM PST | Frost Advisory | SGX | Riverside, San Bernardino, San Diego | 29 hr |
Nearby
Winter Storm Warnings in California, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.